# SDR USAA2014103100006

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 51,062 hours, 21,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS & BULB AT L2 ARE MISSING NEAR SLIDE BUSSEL.  RELAMPED & INSTALLED NEW LENS COVER ON WALL MOUNTED EMER EXIT LIGHT AT L2 DOOR AS REQUIRED.  OPERATIONS CHECKED NORMAL.
